About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 282390, 5 pages
http://dx.doi.org/10.1155/2013/282390
Research Article

Recursion Operator and Local and Nonlocal Symmetries of a New Modified KdV Equation

Department of Mathematics, Changshu Institute of Technology, Changshu, Jiangsu 215500, China

Received 3 September 2013; Accepted 4 November 2013

Academic Editor: Wen-Xiu Ma

Copyright © 2013 Qian Suping and Li Xin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. I. Fushchich and W. M. Shtelen, “On approximate symmetry and approximate solutions of the nonlinear wave equation with a small parameter,” Journal of Physics A, vol. 22, no. 18, pp. L887–L890, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. Dodd, “Spectral stability of undercompressive shock profile solutions of a modified KdV-Burgers equation,” Electronic Journal of Differential Equations, vol. 2007, pp. 135–13, 2007. View at Zentralblatt MATH · View at MathSciNet
  3. W. Malfliet and W. Hereman, “The tanh method: II. Perturbation technique for conservative systems,” Physica Scripta, vol. 54, no. 6, pp. 569–575, 1996. View at Scopus
  4. T. R. Marchant and N. F. Smyth, “Pulse evolution for Marangoni-Bénard convection,” Mathematical and Computer Modelling, vol. 28, no. 10, pp. 45–58, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. A. Allen and G. Rowlands, “A solitary-wave solution to a perturbed KdV equation,” Journal of Plasma Physics, vol. 64, no. 4, pp. 475–480, 2000. View at Scopus
  6. J. R. Yan, L. X. Pan, and G. H. Zhou, “Soliton perturbations of the modified Korteweg de Vries equation,” Communications in Theoretical Physics, vol. 34, no. 3, pp. 463–470, 2000. View at MathSciNet
  7. S. Y. Lou, “Consistent riccati expansion and solvability,” http://arxiv.org/abs/1308.5891v2.
  8. X. Jiao, R. Yao, and S. Y. Lou, “Approximate similarity reduction for singularly perturbed Boussinesq equation via symmetry perturbation and direct method,” Journal of Mathematical Physics, vol. 49, no. 9, Article ID 093505, 11 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. C. H. Gu, B. Guo, Y. Li et al., Soliton Theory and Its Applications, Zhejiang Hangzhou, 1990.
  10. P. J. Olver, Applications of Lie Groups to Differential Equations, vol. 107, Springer, New York, NY, USA, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  11. S.-P. Qian and L.-X. Tian, “Modification of the Clarkson-Kruskal direct method for a coupled system,” Chinese Physics Letters, vol. 24, no. 10, pp. 2720–2723, 2007. View at Publisher · View at Google Scholar · View at Scopus
  12. X. R. Hu, S. Y. Lou, and Y. Chen, “Explicit solutions from eigenfunction symmetry of the korteweg—de vries equation,” Physical Review E, vol. 85, no. 5, Article ID 056607, 8 pages, 2012. View at Publisher · View at Google Scholar
  13. S. Y. Lou, X. Hu, and Y. Chen, “Nonlocal symmetries related to Bäcklund transformation and their applications,” Journal of Physics A, vol. 45, no. 15, Article ID 155209, 14 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet